# SDR RAIA0003008

- Difficulty date: March 15, 2000
- Submitted: March 17, 2000
- Operation: Air carrier
- Aircraft: N722TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 220
- Aircraft time: 17,808 hours, 19,711 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 7826894
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

7182-STL- LEFT PROPELLER DEICE FAILED IN FLIGHT.  MAINTENANCE REPLACED LEFT PROPELLER DEICE BRUSH BLOCK.
